Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
1982

Has anyone tried Daine 35??

Recommended Posts

I am 25 and have always had mild acne (I now say it was very mild compared to what I am going through now!). I was on Alesse for birth control for about 7 years and about 5 months ago I had to come off of it for financial reasons. About 2 months ago I started to get a lot of pimples on my chin/jaw. I descirbe it as appearing in the area of the face that a mans beard )would grow (if that makes sense...?). So it got bad enough that I decided to go to the doctor and ask about going back on the pill even if I had to pay a lot for it. She said I could go back on Alesse, which would kind of help acne and we could see how it went. I told her I really wanted to get rid of the acne asap. She recomended Diane 35. I said ok. I just finished the fisrt pack a few days ago and will be starting another in 3 days. My acne basically got worse and now is almost back to how it was before i started. I am really discouraged and really not happy. I hate having to go to work like this. I can't cover it with make-up. It would look just as bad and probably just make it worse so what's the point. I am embarrased and I really am at the end of my ropes. I guess my question is...has anyone else tried Diane 35? Did your face get worse first? Everywhere I look people are raving about how their face cleared up right away on Diane. Most people said within the first pill pack. I don't know what to do. I could go back to speak with the dr, but I can't take time off of work just to go in to hear her say "it takes time". So, anyone who can give me any info, please do!! Thanks in advance to anyone who can help. Oh, and I am also using benzol peroxide (or however you spell it...) and moisturizer. I do find that my acne is drier and less oily and gross (if that is at all possible). But I have so many zits with whiteheads and it is gross and embarrasing!

Share this post


Link to post
Share on other sites

Hi there!

It's not immediately obvious, but there is a subforum you can pick through for hormonal treatments.

http://www.acne.org/messageboard/index.php?showforum=51

I also ran a search on Diane 35 for you.. I'm not very good at giving advice on this topic, so I will just wish you much luck with it. Hope it helps! :D

http://www.acne.org/messageboard/index.php...ite=%2BDiane+35

Share this post


Link to post
Share on other sites
I am 25 and have always had mild acne (I now say it was very mild compared to what I am going through now!). I was on Alesse for birth control for about 7 years and about 5 months ago I had to come off of it for financial reasons. About 2 months ago I started to get a lot of pimples on my chin/jaw. I descirbe it as appearing in the area of the face that a mans beard )would grow (if that makes sense...?). So it got bad enough that I decided to go to the doctor and ask about going back on the pill even if I had to pay a lot for it. She said I could go back on Alesse, which would kind of help acne and we could see how it went. I told her I really wanted to get rid of the acne asap. She recomended Diane 35. I said ok. I just finished the fisrt pack a few days ago and will be starting another in 3 days. My acne basically got worse and now is almost back to how it was before i started. I am really discouraged and really not happy. I hate having to go to work like this. I can't cover it with make-up. It would look just as bad and probably just make it worse so what's the point. I am embarrased and I really am at the end of my ropes. I guess my question is...has anyone else tried Diane 35? Did your face get worse first? Everywhere I look people are raving about how their face cleared up right away on Diane. Most people said within the first pill pack. I don't know what to do. I could go back to speak with the dr, but I can't take time off of work just to go in to hear her say "it takes time". So, anyone who can give me any info, please do!! Thanks in advance to anyone who can help. Oh, and I am also using benzol peroxide (or however you spell it...) and moisturizer. I do find that my acne is drier and less oily and gross (if that is at all possible). But I have so many zits with whiteheads and it is gross and embarrasing!

Share this post


Link to post
Share on other sites
I am 25 and have always had mild acne (I now say it was very mild compared to what I am going through now!). I was on Alesse for birth control for about 7 years and about 5 months ago I had to come off of it for financial reasons. About 2 months ago I started to get a lot of pimples on my chin/jaw. I descirbe it as appearing in the area of the face that a mans beard )would grow (if that makes sense...?). So it got bad enough that I decided to go to the doctor and ask about going back on the pill even if I had to pay a lot for it. She said I could go back on Alesse, which would kind of help acne and we could see how it went. I told her I really wanted to get rid of the acne asap. She recomended Diane 35. I said ok. I just finished the fisrt pack a few days ago and will be starting another in 3 days. My acne basically got worse and now is almost back to how it was before i started. I am really discouraged and really not happy. I hate having to go to work like this. I can't cover it with make-up. It would look just as bad and probably just make it worse so what's the point. I am embarrased and I really am at the end of my ropes. I guess my question is...has anyone else tried Diane 35? Did your face get worse first? Everywhere I look people are raving about how their face cleared up right away on Diane. Most people said within the first pill pack. I don't know what to do. I could go back to speak with the dr, but I can't take time off of work just to go in to hear her say "it takes time". So, anyone who can give me any info, please do!! Thanks in advance to anyone who can help. Oh, and I am also using benzol peroxide (or however you spell it...) and moisturizer. I do find that my acne is drier and less oily and gross (if that is at all possible). But I have so many zits with whiteheads and it is gross and embarrasing!

Share this post


Link to post
Share on other sites

thanks everyone for responding. yes, i did start the diane. i have taken one full pack and am about to start a new pack the day after tomorrow. i'm hoping by the time this second pack is done my face will have cleared up...

Share this post


Link to post
Share on other sites
thanks everyone for responding. yes, i did start the diane. i have taken one full pack and am about to start a new pack the day after tomorrow. i'm hoping by the time this second pack is done my face will have cleared up...

Share this post


Link to post
Share on other sites

i took it for a year

the good news: acne almost disapeared... facial and body hair was verry thin and verry few!! :)

the bad news: i got CELLULITE all over my body! i didnt have it before!! although i didnt gain weight and my doc said that there are no side affects to that pill!!!

:"(

side affect may varry from one to another

Share this post


Link to post
Share on other sites

ive been on diane for a couple of years, and my skin is not oily at all anymore. im still obsessed with oil-control products though:p i dont get any zits either, but i still have blackheads and clogged pores.

Share this post


Link to post
Share on other sites

I was on Diane 35 all through my twenties and came off it in my early thirties just to give my body a break.

I was off it for about 3 years and my acne came back. So now I'm half way through my second month and have broken out a bit, but I know it took about 2-3 months to clear up my acne last time.

Hope we both have success with it :pray:

Share this post


Link to post
Share on other sites

I've been on it since 2004 .. I can't remember how long I stayed on the first time but at first my skin got worse.... then in a few months the oil on my skin was reduced to almost none.. then in 6 months maybe my back and face cleared up... I guess like any medicine it depends how your body reacts.. but I suggest making sure you eat well and take the pill at the same time each day if you can cause I know now since July i've been on it and taking it at diff times and my skin isn't great.. it's good but it could be better... i think maybe that has a lot to do with how well it works..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×